MathSciNet Relay Station
MathSciNet bibliographic data
MR1215306 (94a:60011) 60B99 (28A80 60J35)
Barlow, Martin T.; Bass, Richard F. Coupling and Harnack inequalities for Sierpiński carpets. Bull. Amer. Math. Soc. (N.S.) 29 (1993), no. 2, 208–212.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement